Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 65.

Rodríguez Sanjurjo, José Manuel (1989) A non-continuous description of the shape category of compacta. Quarterly Journal of Mathematics , 40 (159). pp. 351-359. ISSN 0033-5606

Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero Ruiz del Portal, Francisco and Rodríguez Sanjurjo, José Manuel (1999) A topology for the sets of shape morphisms. Topology and its Applications, 94 (1-3). pp. 51-60. ISSN 0166-8641

Rodríguez Sanjurjo, José Manuel (1980) Algunas propiedades de los compactos movibles. Publicacions Matemàtiques , 21 (1). pp. 129-131. ISSN 0214-1493

Rodríguez Sanjurjo, José Manuel (1992) An intrinsic description of shape. Transactions of the American Mathematical Society, 329 (2). pp. 625-636. ISSN 0002-9947

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1995) Approximate polyhedra, density and discrete maps. Bulletin of the Australian Mathematical Society, 52 (2). pp. 201-206. ISSN 0004-9727

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1986) Approximative retracts and shape theory. In Contribuciones matemáticas: Libro-homenaje al profesor D. Francisco Botella Radúan. Editorial de la Universidad Complutense, Madrid, pp. 151-167. ISBN 84-7491-207-5

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (2012) Continuación de atractores y conjuntos "non-saddle". In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 187-199. ISBN 978-84-695-4421-1

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1997) Density and finiteness. A discrete approach to shape. Topology and its Applications, 76 (1). pp. 61-77. ISSN 0166-8641

Giraldo, A. and Morón, Manuel A. and Romero Ruiz del Portal, Francisco and Rodríguez Sanjurjo, José Manuel (2001) Finite approximations to Cech homology. Journal of Pure and Applied Algebra, 163 (1). pp. 81-92. ISSN 0022-4049

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1999) Generalized Bebutov systems: a dynamical interpretation of shape. Journal of the mathematical society of japan, 51 (4). pp. 937-954. ISSN 0025-5645

Fernández Laguna, Víctor and Morón, Manuel A. and Rodríguez Sanjurjo, José Manuel (1991) Generalized refinable maps and images of FANR's. Topology and its Applications, 40 (2). pp. 131-143. ISSN 0166-8641

Rodríguez Sanjurjo, José Manuel and Ruiz Sancho, Jesús María (1998) Geometría proyectiva. Manual. Addison-Wesley Iberoamericana España, Madrid.

Rodríguez Sanjurjo, José Manuel (2007) Global topological properties of the Hopf bifurcation. Journal of Differential Equations, 243 (2). pp. 238-255. ISSN 0022-0396

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1984) Internal fundamental sequences and approximative retracts. Topology and its Applications, 17 (2). pp. 189-197. ISSN 0166-8641

Rodríguez Sanjurjo, José Manuel and Ruiz Sancho, Jesús María (2012) Introducción a la geometría diferencial. I, Curvas. Manual. Sanz y Torres, Madrid.

Rodríguez Sanjurjo, José Manuel and Ruiz Sancho, Jesús María (2009) Lecciones de geometría proyectiva. Manual. Sanz y Torres, Madrid.

Rodríguez Sanjurjo, José Manuel (2000) Lusternik-Schnirelmann category and Morse decompositions. Mathematika. A Journal of Pure and Applied Mathematics , 47 (1-2). pp. 299-305. ISSN 0025-5793

Rodríguez Sanjurjo, José Manuel (2004) Lusternik-Schnirelmann category, Hopf duality, and isolated invariant sets. Boletín de la Sociedad Matemática Mexicana, 10 . pp. 487-494. ISSN 1405-213X

Rodríguez Sanjurjo, José Manuel (2003) Morse equations and unstable manifolds of isolated invariant sets. Nonlinearity, 16 (4). pp. 1435-1448. ISSN 0951-7715

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (2004) Morse-Smale equations of non-saddle decompositions. Topology and its Applications, 140 (1). pp. 69-80. ISSN 0166-8641

Fernández Laguna, Víctor and Morón, Manuel A. and Nhu, Nguyen Tho and Rodríguez Sanjurjo, José Manuel (1993) Movability and limits of polyhedra. Fundamenta Mathematicae, 143 (3). pp. 191-201. ISSN 0016-2736

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (2001) Multifibrations. A class of shape fibrations with the path lifting property. Czechoslovak Mathematical Journal , 51 (1). pp. 29-38. ISSN 1572-9141

Rodríguez Sanjurjo, José Manuel (1991) Multihomotopy sets and transformations induced by shape. Quarterly Journal of Mathematics , 42 (168). pp. 489-499. ISSN 0033-5606

Rodríguez Sanjurjo, José Manuel (1994) Multihomotopy, Čech Spaces of loops and Shape Groups. Proceedings of the London Mathematical Society , 69 (2). pp. 330-344. ISSN 0024-6115

Sánchez Gabites, Jaime Jorge and Rodríguez Sanjurjo, José Manuel (2008) Multivalued maps, selections and dynamical systems. Topology and its Applications, 155 (8). pp. 874-882. ISSN 0166-8641

Laguna, V.F. and Morón, Manuel A. and Rodríguez Sanjurjo, José Manuel (1990) On a question of S. Godlewski. Questions and answers in general topology , 8 (2). pp. 441-447. ISSN 0918-4732

Rodríguez Sanjurjo, José Manuel (1985) On a theorem of B. J. Ball. Bulletin of the Polish Academy of Sciences. Mathematics, 33 (3-4). pp. 177-180. ISSN 0239-7269

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1994) On divisibility in shape theory. In Contribuciones matemáticas: Libro-homenaje al Profesor D. José Javier Etayo Miqueo. Editorial Complutense, Madrid, pp. 239-243. ISBN 84-7491-510-4

Rodríguez Sanjurjo, José Manuel (1984) On fundamental approximative absolute neighborhood retracts. Canadian Mathematical Bulletin, 27 (2). pp. 134-142. ISSN 0008-4395

Rodríguez Sanjurjo, José Manuel (1986) On limits of shape maps. Topology and its Applications, 23 (2). pp. 173-181. ISSN 0166-8641

Rodríguez Sanjurjo, José Manuel (1989) On mutational deformation retracts. Rendiconti del Circolo Matematico di Palermo, 21 (Supple). pp. 291-293. ISSN 0009-725X

Rodríguez Sanjurjo, José Manuel (1984) On quasidomination of compacta. Colloquium Mathematicum, 48 (2). pp. 213-217. ISSN 0010-1354

Rodríguez Sanjurjo, José Manuel (2012) On the fine structure of the global attractor of a uniformly persistent flow. Journal of Differential Equations, 252 (9). pp. 4886-4897. ISSN 0022-0396

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1999) On the global structure of invariant regions of flows with asymptotically stable attractors. Mathematische Zeitschrift, 232 (4). pp. 739-746. ISSN 0025-5874

Rodríguez Sanjurjo, José Manuel (1986) On the shape category of compacta. Journal of the London Mathematical Society. Second Series, 34 (Part 3). pp. 559-567. ISSN 0024-6107

Rodríguez Sanjurjo, José Manuel (1995) On the structure of uniform attractors. Journal of Mathematical Analysis and Applications, 192 (2). pp. 519-528. ISSN 0022-247X

Sánchez Gabites, Jaime Jorge and Rodríguez Sanjurjo, José Manuel (2007) On the topology of the boundary of a basin of attraction. Proceedings of the American Mathematical Society, 135 (12). pp. 4087-4098. ISSN 0002-9939

Romero Ruiz del Portal, Francisco and Giraldo, A. and Jimenez, R. and Morón, Manuel A. and Rodríguez Sanjurjo, José Manuel (2011) Pointed shape and global attractors for metrizable spaces A. Topology and its Applications, 158 (2). pp. 167-176. ISSN 0166-8641

Rodríguez Sanjurjo, José Manuel (1982) Quasi-equivalence of compacta and spaces of components. Collectanea mathematica, 31 (1). pp. 3-9. ISSN 0010-0757

Rodríguez Sanjurjo, José Manuel (1990) Selections of multivalued maps and shape domination. Mathematical Proceedings of the Cambridge Philosophical Society, 107 (Part 3). pp. 493-499. ISSN 0305-0041

Rodríguez Sanjurjo, José Manuel (2008) Shape and Conley index of attractors and isolated invariant sets. In Differential equations, chaos and variational problems. Progress in Nonlinear Differential Equations and their Applications (75). Birkhäuser, Basel, pp. 393-406. ISBN 978-3-7643-8481-4

Morón, Manuel A. and Romero Ruiz del Portal, Francisco and Rodríguez Sanjurjo, José Manuel (1994) Shape invariance of N-compactifications. Topology and its Applications, 56 (1). pp. 63-71. ISSN 0166-8641

Rodríguez Sanjurjo, José Manuel (1988) Shape morphisms and components of movable compacta. Mathematical Proceedings of the Cambridge Philosophical Society, 103 (Part 3). pp. 481-486. ISSN 0305-0041

Rodríguez Sanjurjo, José Manuel (1990) Shape morphisms and small multivalued maps. Mathematica Japonica, 35 (4). pp. 713-717. ISSN 0025-5513

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1989) Shape morphisms and spaces of approximative maps. Fundamenta Mathematicae, 133 (3). pp. 225-235. ISSN 0016-2736

Giraldo, A. and Morón, Manuel A. and Romero Ruiz del Portal, Francisco and Rodríguez Sanjurjo, José Manuel (2005) Shape of global attractors in topological spaces. Nonlinear analysis-theory methods & applications, 60 (5). pp. 837-847. ISSN 0362-546X

Sánchez Gabites, Jaime Jorge and Rodríguez Sanjurjo, José Manuel (2007) Shape properties of the boundary of attractors. Glasnik Matematicki Series III , 42 (1). pp. 117-130. ISSN 0017-095X

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (2009) Singular Continuations of Attractors. SIAM journal on applied dynamical systems, 8 (2). pp. 554-575. ISSN 1536-0040

Giraldo, A. and Morón, Manuel A. and Romero Ruiz del Portal, Francisco and Rodríguez Sanjurjo, José Manuel (2001) Some duality properties of non-saddle sets. Topology and its Applications, 113 (1-3). pp. 51-59. ISSN 0166-8641

Rodríguez Sanjurjo, José Manuel (1980) Some homotopy properties of FANR spaces (Spanish). Anales del Instituto de Matemáticas , 20 (1). pp. 113-125. ISSN 0185-0644

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1986) Spaces of approximative maps. Mathematica Japonica, 31 (4). pp. 623-633. ISSN 0025-5513

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1986) Spaces of approximative maps. II. Publicacions Matemàtiques , 30 (2-3). pp. 115-126. ISSN 0214-1493

Rodríguez Sanjurjo, José Manuel (1989) Stability of the fixed-point property and universal maps. Proceedings of the American Mathematical Society, 105 (1). pp. 221-230. ISSN 0002-9939

Rodríguez Sanjurjo, José Manuel (2011) Stability, attraction and shape: a topological study of flows. In Topological methods in nonlinear analysis. Lecture Notes in Nonlinear Analysis (12). Juliusz Schauder Center for Nonlinear Studies, Toruń, pp. 93-122.

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1995) Strong multihomotopy and Steenrod loop-spaces. Journal of the mathematical society of japan, 47 (3). pp. 475-489. ISSN 0025-5645

Giraldo Carbajo, Antonio and Rodríguez Sanjurjo, José Manuel (2000) Teoría de la forma y sistemas dinámicos. In Contribuciones matemáticas: libro-homenaje al profesor D. Joaquín Arregui Fernández. Homenajes de la Universidad Complutense . Editorial Complutense, Madrid, pp. 155-182. ISBN 84-7491-581-3

Giraldo Carbajo, Antonio and Rodríguez Sanjurjo, José Manuel (2004) Teoría de la forma y sistemas dinámicos II. In Contribuciones matemáticas: homenaje al profesor Enrique Outerelo Domínguez. Homenajes de la Universidad Complutense . Editorial Complutense, Madrid, pp. 201-222. ISBN 84-7491-767-0

Nhu, Nguyen Tho and Rodríguez Sanjurjo, José Manuel and Van An, Tran (1997) The AR-property for Roberts' example of a compact convex set with no extreme points .1. General result. Proceedings of the American Mathematical Society, 125 (10). pp. 3075-3087. ISSN 0002-9939

Nhu, Nguyen Tho and Rodríguez Sanjurjo, José Manuel and Van An, Tran (1997) The AR-property for Roberts' example of a compact convex set with no extreme points .2. Application to the example. Proceedings of the American Mathematical Society, 125 (10). pp. 3089-3098. ISSN 0002-9939

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (2009) Topological robustness of non-saddle sets. Topology and its Applications, 156 (11). pp. 1929-1936. ISSN 0166-8641

Morón, Manuel A. and Sánchez Gabites, Jaime Jorge and Rodríguez Sanjurjo, José Manuel (2007) Topology and dynamics of unstable attractors. Fundamenta Mathematicae, 197 . pp. 239-252. ISSN 0016-2736

Giraldo, A. and Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (2014) Uniform persistence and Hopf bifurcations in R-+(n). Journal of Differential Equations, 256 (8). pp. 2949-2964. ISSN 0022-0396

Cerin, Z. and Rodríguez Sanjurjo, José Manuel (1996) Universal and proximately universal limits. Journal of the Australian Mathematical Society , 61 (Part I). pp. 96-105. ISSN 1446-8107

Barge, Héctor and Rodríguez Sanjurjo, José Manuel (2014) Unstable manifold, Conley index and fixed points of flows. Journal of mathematical analysis and applications, 420 (1). pp. 835-841. ISSN 0022-247X

Rodríguez Sanjurjo, José Manuel (1979) ε -proximate fundamental sequences and FANR spaces. Revista de la Universidad de Santander (2, Parte 1). pp. 663-665. ISSN 0210-8151

This list was generated on Sun Nov 23 03:05:59 2014 CET.